# SDR DALA14004846817

- Difficulty date: January 20, 2014
- Submitted: January 23, 2014
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 46,870 hours, 13,275 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED LIGHTNING STRIKE DAMAGE BS 700 ABOVE S4L.   REPAIRED IAW ER/A 522482-14.
